# SDR ASAA0954326

- Difficulty date: January 31, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 5,831 hours, 1,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261035
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY NR 2 FLOOR PANEL HAS MULTIPLE DENTS AND GOUGES.  REMOVED FLOOR PANEL FABRICATED NEW PANEL AND INSTALLED.
